MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via femoral artery.The target lesion was located in the hepatic vein.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation at 8 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.No patient complications were reported, and patient's status is stable.
 
Additional Manufacturer Narrative
E1 (b)(6).B5 describe event or problem: updated.
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via femoral artery.The target lesion was located in the hepatic vein.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation at 8 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.No patient complications were reported, and patient's status is stable.It was further reported the target lesion was 70% stenosed, non-tortuous and mildly calcified.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15624707
Report Number2124215-2022-41432
Device Sequence Number6385951
Product Code DQY
UDI-Device Identifier08714729756958
UDI-Public08714729756958
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0029153565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight60 KG